MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Misfocusing (1401)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported a decrease in visual acuity, resulting in lens being explanted after lock-in.Device history record for the lens was reviewed.No issues were noted.The explanted lens has been returned and is currently being evaluated.
 
Event or Problem Description
Patient reported a decrease in visual acuity, resulting in lens being explanted after lock-in.
 
Additional Manufacturer Narrative
Patient reported a decrease in visual acuity, resulting in lens being explanted after lock-in.The explanted lens was returned for evaluation.The lens was received in multiple fragments.Optical testing found no issues with the optical quality of the lens.
 
Event or Problem Description

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10590387
Report Number3012712027-2020-00018
Device Sequence Number2350139
Product Code PZK
UDI-Device Identifier00818806020296
UDI-Public010081880602029617220630
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2020
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR